I have been on birth control for about 4 months. I had sex and the condom broke and I got scared so I took Plan B One Step. It's been a month and no period but I have had brownish spotting. am I ok??
You should do a pregnancy test to be sure, but if that is negative, then it will be the Plan B. Everyone is different as to how they react & how long things take to get back to normal. Brown discharge, brown/pink/red spotting, bleeding, heavy bleeding or no bleeding at all - all possible side effects. You could find you're irregular for a little while. It's a huge dose of hormone.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Nov 2014 • 1 answer
Updated 20 Dec 2014 • 1 answer
Updated 25 Mar 2015 • 2 answers
Updated 18 Sep 2015 • 1 answer
Plan B One-Step - Hello so I had protected sex Saturday (the condom never broke, in fact he changed?
Updated 27 Oct 2017 • 1 answer